# SDR MASA2012081235030

- Difficulty date: August 12, 2012
- Submitted: August 12, 2012
- Operation: Air carrier
- Aircraft: N906FJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15006
- Aircraft time: 23,584 hours, 18,663 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: A/C Pack
- Condition: Malfunctioned
- Location: Ac Bay
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

SMOKE ODOR IN CABIN - POSSIBLE RIGHT PACK EVENT OCCURRED ON DESCENT.  NO VISIBLE SMOKE BUT HAD SMOKE ODOR.  CREW SUSPECTED RIGHT PACK AND TURNED IT OFF.  SMELL OF SMOKE DISSIPATED MOMENTARILY THEN CAME BACK.  AT THAT TIME, THE CREW TURNED OFF BOTH PACKS AND CONTINUED TO LAND THE PLANE.  THE PACK INDICATION WAS NORMAL THE WHOLE TIME.  BLEED SOURCE WAS THE ENGINES - APU WAS OFF.  THE CREW DID NOT DECLARE AN EMERGENCY BUT ADVISED TOWER OF THEIR SITUATION AND WAS GRANTED RUNWAY PREFERENCE.  THE CREW ASKED THAT THE FIRE DEPT MEET THEM AT THE GATE.  MX PLACED THE PACK ON MEL AND VERIFIED FAULT CLEARED WITH ENGINE RUNS.
